Treffer 1 - 20 von 42 für Suche: 'Damir Filipović', Suchdauer: 0.16s
Kein Bild verfügbar
von Filipović, Damir in Bernoulli : official journal of the Bernoulli Society for Mathematical Statistics and Probability Vol. 6, No. 6 (2000), p. 1081-1107
...10.2307/3318472 doi 3318472 3318472 ger GBVCP eng Filipović, Damir Exponential-Polynomial Families...
Online-Artikel
Zu den Favoriten
    Kein Bild verfügbar
    von Filipović, Damir in Proceedings of the Royal Society of London Vol. 460, No. 2041 (2004), p. 129-167
    ...4143097 4143097 ger GBVCP eng Filipović, Damir On the Geometry of the Term Structure of Interest...
    Online-Artikel
    Zu den Favoriten
      Kein Bild verfügbar
      von Filipović, Damir in The Journal of Risk and Insurance Vol. 82, No. 2 (2015), p. 261-288
      ...26482964 26482964 ger GBVCP eng Filipović, Damir Optimal Investment and Premium Policies Under Risk...
      Online-Artikel
      Zu den Favoriten
        Kein Bild verfügbar
        von Filipović, Damir in The annals of applied probability Vol. 12, No. 2 (2002), p. 710-729
        ... Filipović, Damir Markovian Term Structure Models in Discrete Time Elektronische Ressource Online-Ressource...
        Online-Artikel
        Zu den Favoriten
          Kein Bild verfügbar
          von Filipovic, Damir in Journal of the American Statistical Association : JASA : the premier journal of statistical science Vol. 101, No. 474 (2006), p. 845
          ...27590742 10.1198/016214506000000285 27590742 ger GBVCP eng Filipovic, Damir Gut, Allan: Probability...
          Online-Artikel
          Zu den Favoriten
            Buchumschlag
            von Filipovic, Damir Veröffentlicht 2009
            E-Buch
            Zu den Favoriten
              Zu den Favoriten
                Zu den Favoriten
                  Kein Bild verfügbar
                  von Filipovic, Damir in Finance and stochastics Vol. 5, No. 3 (2001), p. 389-412
                  ... of one factor affine term structure models Filipovic, Damir in Finance and stochastics Berlin...
                  Artikel
                  Zu den Favoriten
                    Kein Bild verfügbar
                    von Filipovic, Damir in Mathematical finance : an international journal of mathematics, statistics and financial theory Vol. 12, No. 4 (2002), p. 341-350
                    ... the Maximal Degree Problem Filipovic, Damir in Mathematical finance : an international journal of...
                    Artikel
                    Zu den Favoriten
                      Kein Bild verfügbar
                      von Filipovic, Damir in Mathematical finance : an international journal of mathematics, statistics and financial theory Vol. 9, No. 4 (1999), p. 349-360
                      ...-Siegel Family Filipovic, Damir in Mathematical finance : an international journal of mathematics...
                      Artikel
                      Zu den Favoriten
                        Kein Bild verfügbar
                        von Filipovic, Damir in Mathematical finance : an international journal of mathematics, statistics and financial theory Vol. 18, No. 2 (2008), p. 333
                        ... MEASURES Filipovic, Damir in Mathematical finance : an international journal of mathematics, statistics and...
                        Artikel
                        Zu den Favoriten
                          Kein Bild verfügbar
                          von Filipović, Damir in Probability theory and related fields : continuation of Zeitschrift für Wahrscheinlichkeitstheorie Vol. 118 (2000), p. 323-341
                          ... 1860-2002 ; 041039-1 Filipović, Damir in Probability theory and related fields : continuation of...
                          Online-Artikel
                          Zu den Favoriten
                            Kein Bild verfügbar
                            von Filipović, Damir in Insurance / Mathematics & economics Vol. 42, No. 3 (2008), p. 897-902
                            ... risk measure Filipović, Damir Vogelpoth, Nicolas in Insurance / Mathematics & economics Amsterdam...
                            Artikel
                            Zu den Favoriten
                              Kein Bild verfügbar
                              von Filipovic, Damir in Mathematical finance : an international journal of mathematics, statistics and financial theory Vol. 18, No. 1 (2008), p. 55-76
                              ... TRANSFERS FOR GROUP DIVERSIFICATION Filipovic, Damir Kupper, Michael in Mathematical finance : an...
                              Artikel
                              Zu den Favoriten
                                Kein Bild verfügbar
                                von Filipovic, Damir in Mathematical finance : an international journal of mathematics, statistics and financial theory Vol. 19, No. 1 (2009), p. 41-52
                                ... THE BENCHMARK APPROACH Filipovic, Damir Platen, Eckhard in Mathematical finance : an international...
                                Artikel
                                Zu den Favoriten
                                  Kein Bild verfügbar
                                  von Cheridito, Patrick in The annals of applied probability Vol. 15, No. 3 (2005), p. 1713-1732
                                  .... research-article Filipović, Damir verfasserin aut Yor, Marc verfasserin aut in The annals of applied...
                                  Online-Artikel
                                  Zu den Favoriten
                                    Kein Bild verfügbar
                                    von Filipović, Damir in Insurance / Mathematics & economics Vol. 42, No. 3 (2008), p. 897-903
                                    ... Test risk measure Filipović, Damir Vogelpoth, Nicolas in Insurance / Mathematics & economics Amsterdam...
                                    Artikel
                                    Zu den Favoriten
                                      Kein Bild verfügbar
                                      von Filipović, Damir in Mathematical finance : an international journal of mathematics, statistics and financial theory Vol. 22, No. 3 (2012), p. 585-590
                                      ... LAW‐INVARIANT CONVEX RISK MEASURES IS L1 Filipović, Damir Svindland, Gregor in Mathematical finance...
                                      Artikel
                                      Zu den Favoriten
                                        Kein Bild verfügbar
                                        von Filipović, Damir in Finance and stochastics Vol. 12, No. 1 (2008), p. 83-116
                                        ... structure models Filipović, Damir Tappe, Stefan in Finance and stochastics Berlin : Springer Vol. 12, No. 1...
                                        Artikel
                                        Zu den Favoriten
                                          Privacy Notice Ask a Librarian New Acquisitions